# SDR SWIA2023102300831

- Difficulty date: August 31, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 39,274 hours, 38,396 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON L/H FS 202 BULKHEAD AT PARKING BRAKE PASS THRU CABLE LOCATION ( CAMP: 27103815 )   (C-CHECK RO 10/21/2023)   REMOVED STIFFENER FROM FS 202.75 AND WL 67.39 TO FOM REF. CRJ200 SRM 51-42-06 AND RE-INSTALLED STIFFENER AND SHIMS TO FS 202.75 AND WL 67.39 REF. REO 601R-53-11-563 REV C DATED 2012/11/21 , COMPLIED WITH 51-900-1003-SKY,LEAK CHECK GOOD
